Cauchy problem for parabolic systems with pulse action

Authors

  • V. M. Luchko
  • M. I. Matychuk

Abstract

For linear parabolic systems with pulse action, we establish the well-posedness of the Cauchy problem in normed Dini spaces.

Published

25.11.2006

Issue

Section

Research articles

How to Cite

Luchko, V. M., and M. I. Matychuk. “Cauchy Problem for Parabolic Systems With Pulse Action”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 11, Nov. 2006, pp. 1525–1535, https://umj.imath.kiev.ua/index.php/umj/article/view/3552.